MAUDE Adverse Event Report: DATASCOPE CORP. SENSATION PLUS 7.5FR. 40CC IAB & ACCESSORIES; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. SENSATION PLUS 7.5FR. 40CC IAB & ACCESSORIES; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0568-01
Medical Device Problem Codes Inability to Auto-Fill (1044); Restricted Flow rate (1248); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported through an emergency support program that the sensation plus 7.5fr.40cc iab provided multiple gas loss and multiple gas gain alarms after the patient ambulated from the bathroom.Customer had troubleshot the alarms by pressing the iab fill key multiples times, however the pump provided autofill failure alarms.Customer and her colleague were in the process of switching to another pump at the time of calling back.Customer verified that there were no blood, discoloration, or flakes in the helium tubing and that all connections were secure.Once the pump was switched to another pump, another gas gain alarm appeared (pump 2).Customer troubleshot by pressing the iab fill key, which resolved the alarm for less than one minute.Esp personnel reviewed a screenshot of the iabp monitor which revealed a possible restriction with evidence by the rounding peaks of the balloon waveform.Esp team recommended nursing interventions to assist with the possible restrictions like repositioning and assessing the insertion site.Esp team also recommended consulting the physician due to the multiple gas loss/gas gain alarms that continued despite proper troubleshooting.Esp team explained to customer ifu recommendations that the balloon catheter should not be inactive for more than 30 minutes due to the potential for thrombus formation.Customer stated would follow the recommendations provided and follow up with esp team directly.There was no patient harm or injury.
 
Additional Manufacturer Narrative
Additional reporter name: (b)(6) (rn).The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id # (b)(4).
 
Additional Manufacturer Narrative
Another initial reporter: (b)(6).Another contact info: (b)(6).Updated fields: b4, g3, g6, h2, h6(type of investigation, investigation findings, investigation conclusions), h11.No decon or visual inspection performed since product was not returned and could not be evaluated.Therefore, we were unable to confirm or determine a root cause for the reported failure.The failure mode is addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.There were no ncmrs identified which could cause or contribute to the reported failure.The investigation does not indicate that the device was inadvertently released as non-conforming or an adulterated product or was a counterfeit.The complaint history review did not identify an adverse trend (increase in number of complaints over past three months.Based on the rational provided above, no escalation to the capa process is required.
 
Event or Problem Description
N/a.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h2, h11.Corrected field: h6 (type of investigation).

Brand Name
SENSATION PLUS 7.5FR. 40CC IAB & ACCESSORIES
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key24219936
Report Number2248146-2026-0000644
Device Sequence Number8579300
Product Code DSP
UDI-Device Identifier10607567108063
UDI-Public(01)10607567108063(10)3000490853(17)280715(11)250715
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K122628
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0568-01
Device Catalogue Number0684-00-0568-01
Device Lot Number3000490853
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2026
Supplement Date Received by Manufacturer03/02/2026
03/12/2026
Initial Report FDA Received Date01/30/2026
Supplement Report FDA Received Date03/10/2026
03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARDIOSAVE.
Patient Age40 YR
Patient SexFemale
Patient Weight86 KG